×

An asymptotic behavior of positive solutions for a new class of elliptic systems involving of \(( p( x) ,q( x) ) \)-Laplacian systems. (English) Zbl 1419.35029

Summary: The propose of this paper is to study of the existence and asymptotic behavior of positive solutions for a new class of elliptic systems involving of \(( p( x) ,q( x) ) \)-Laplacian systems using sub-super solutions method, with respect to the symmetry conditions. Our results are natural extensions from the previous recent ones in [D. E. Edmunds and J. Rákosník, Proc. R. Soc. Lond., Ser. A 437, No. 1899, 229–236 (1992; Zbl 0779.46027)].

MSC:

35J48 Higher-order elliptic systems
35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35B09 Positive solutions to PDEs

Citations:

Zbl 0779.46027
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Acerbi, E.; Mingione, G., Gradient estimates for the p(x)-Laplacian system, J. Reine Angew. Math., 584, 117-148, (2005) · Zbl 1093.76003
[2] Adams, R.: Sobolev Spaces. Academic, New York (1975) · Zbl 0314.46030
[3] Afrouzi, GA; Ghorbani, H., Positive solutions for a class of \( p(x)\)-Laplacian problems, Glas. Math. J., 51, 571-578, (2009) · Zbl 1177.35066
[4] Alves, C.O., Souto, M.A: Existence of solutions for a class of problems in R\(^{\rm N}\) involving \(p(x)\)-Laplacian. Progr. Nonlinear Diff. Equ. Appl. 66, 17-32 (2005) · Zbl 1193.35082
[5] Bidaut-Veron, MF; Pohozaev, S., Nonexistence results and estimates for some nonlinear elliptic problems, J. Anal. Math., 84, 1-49, (2001) · Zbl 1018.35040
[6] Chabrowski, J.; Fu, Y., Existence of solutions for \(p(x)\)-Laplacian problems on a bounded domain, J. Math. Anal. Appl., 306, 604-618, (2005) · Zbl 1160.35399
[7] Chen, M., On positive weak solutions for a class of quasilinear elliptic systems, Nonlinear Anal., 62, 751-756, (2005) · Zbl 1130.35044
[8] Chen, Y., Levine, S., Rao, R.: Functionals with p(x)-Growth in Image Processing, Duquesne University, Department of Mathematics and Computer Science. Technical Report 2004-01. http://www.mathcs.duq.edu/ sel/CLR05SIAPfinal.pdf
[9] Diening. L.: Theoretical and Numerical Results for Electrorheological Fluids, PhD thesis, University of Frieburg, Germany, (2002) · Zbl 1022.76001
[10] Edmunds, DE; Lang, J.; Nekvinda, A., On \(L^{p\left( x\right) }\) norms, Proc. R. Soc. Lond. Ser. A, 455, 219-225, (1999) · Zbl 0953.46018
[11] Edmunds, DE; Rakosnk, J., Density of smooth functions in \( W^{k, p\left( x\right) }\left( \Omega \right) \), Proc. R. Soc. Lond. Ser. A, 437, 229-236, (1992) · Zbl 0779.46027
[12] Edmunds, DE; Rakosnk, J., Sobolev embedding with variable exponent, Studia Math., 143, 267-293, (2000) · Zbl 0974.46040
[13] Hamidi, A., Existence results to elliptic systems with nonstandard growth conditions, J. Math. Anal. Appl., 300, 30-42, (2004) · Zbl 1148.35316
[14] Fan, X., Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients, J. Math. Anal. Appl., 312, 464-477, (2005) · Zbl 1154.35336
[15] Fan, X.; Zhang, Q.; Zhao, D., Eigenvalues of p(x)-Laplacian Dirichlet problem, J. Math. Anal. Appl., 302, 306-317, (2005) · Zbl 1072.35138
[16] Fan, XL, On the subsupersolution method for \(p(x)\)-Laplacian equations, J. Math. Anal. Appl., 330, 665-682, (2007) · Zbl 1206.35103
[17] Fan, XL; Zhang, QH, Existence of solutions for \(p(x)\)-Laplacian Dirichlet problem, Nonlinear Anal., 52, 1843-1852, (2003) · Zbl 1146.35353
[18] Fan, XL; Zhang, QH; Zhao, D., Eigenvalues of \(p(x)\)-Laplacian Dirichlet problem, J. Math. Anal. Appl., 302, 306-317, (2005) · Zbl 1072.35138
[19] Filippucci, R., Quasilinear elliptic systems in \(R^{N}\) with multipower forcing terms depending on the gradient, J. Differ. Equ., 255, 1839-1866, (2013) · Zbl 1284.35167
[20] Ghfaifia, R., Boulaaras, S.: Existence of positive solution for a class of (p(x),q(x))-Laplacian systems. Rend. Circ. Mat. Palermo, II. Ser (2017). doi:10.1007/s12215-017-0297-7
[21] Hai, DD; Shivaji, R., An existence result on positive solutions of \(p\)-Laplacian systems, Nonlinear Anal., 56, 1007-1010, (2004) · Zbl 1330.35132
[22] Halsey, TC, Electrorheological fluids, Science, 258, 761-766, (1992)
[23] Kovaccik, O.; Rakosnk, J., On spaces Lp(x) and W1, p(x), Czechoslov. Math. J., 41, 592-618, (1991)
[24] Mihailescu, M.; Pucci, P.; Radulescu, V., Eigenvalue problems for anisotropic quasi-linear elliptic equations with variable exponent, J. Math. Anal. Appl., 340, 687-698, (2008) · Zbl 1135.35058
[25] Mihailescu, M.; Radulescu, V., A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids, Proc. R. Soc. Lond. Ser. A, 462, 2625-2641, (2006) · Zbl 1149.76692
[26] Mihailescu, M.; Radulescu, V., Existence and multiplicity of solutions for quasilinear nonhomogeneous problems: an Orlicz-Sobolev spacesetting, J. Math. Anal. Appl., 330, 416-432, (2007) · Zbl 1176.35071
[27] Mihailescu, M.; Radulescu, V., On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent, Proc. Am. Math. Soc., 135, 2929-2937, (2007) · Zbl 1146.35067
[28] Musielak. J.: Orlicz Spaces and Modular Spaces, Lecture Notes in Math., vol. 1034, Springer, Berlin (1983) · Zbl 0557.46020
[29] O’Neill, R., Fractional integration in Orlicz spaces, Trans. Am. Math. Soc., 115, 300-328, (1965) · Zbl 0132.09201
[30] Pfeiffer, C., Mavroidis, C., Bar-Cohen, Y., Dolgin, B.: Electrorheological fluid based force feedback device. In: Proc. 1999 SPIE Telemanipulator and Telepresence Technologies VI Conf., vol. 3840, pp. 88-99. Boston (1999)
[31] Rajagopal, KR; Ruzicka, M., Mathematical modelling of electrorheological fluids, Contin. Mech. Thermodyn., 13, 59-78, (2001) · Zbl 0971.76100
[32] Ruzicka, M.: Electrorheological Fluids: Modeling and Mathematical Theory. Springer, Berlin (2002) · Zbl 0962.76001
[33] Samko, S.; Vakulov, B., Weighted Sobolev theorem with variable exponent for spatial and spherical potential operators, J. Math. Anal. Appl., 310, 229-246, (2005) · Zbl 1079.47053
[34] Zhang, QH, A strong maximum principle for differential equations with nonstandard \(p(x)\)-growth conditions, J. Math. Anal. Appl., 312, 24-32, (2005) · Zbl 1162.35374
[35] Zhang, QH, Existence of positive solutions for a class of \( p(x)\)-Laplacian systems, J. Math. Anal. Appl., 333, 591-603, (2007) · Zbl 1154.35032
[36] Zhang, QH, Existence of positive solutions for elliptic systems with nonstandard \(p(x)\)-growth conditions via sub-supersolution method, Nonlinear Anal., 67, 1055-1067, (2007) · Zbl 1166.35326
[37] Zhang, QH, Existence and asymptotic behavior of positive solutions for variable exponent elliptic systems, Nonlinear Anal., 70, 305-316, (2009) · Zbl 1161.35376
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.